| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refv2167 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refv2167) have been reported from the same facility.Device not returned for evaluation.
Event or Problem Description
It was reported "noting two 5f dl radiology piccs have leaked at the casing on the purple hub." no other information was provided.This report addresses the second device.
Additional Manufacturer Narrative
Event or Problem Description